# SDR V0XD201412060257

- Difficulty date: December 5, 2014
- Submitted: December 6, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 28,083 hours, 20,603 cycles
- System (JASC): 5270 · Door Warning System
- Part: Mount Bracket
- Part number: 601R389593
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR PROX SWITCH P36 MOUNT BRACKET CRACKED.  R & R BRACKET IAW AMM 52-70-06.  WO 80260 & WC 2141.
